# SDR FDEA201404010609

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RUNNING UNDER THE LAP SEAM AT STRINGER 19L & TOOL DAMAGE FROM BS 737 - 769.    SKIN REPAIRED BS 720 - 780, IAW EA 57-5331-16-F 4458.
